# SDR P5CA9700025

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade Vane
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE 4TH CASCADE OUTBOARD SIDE CRACKED.  REPAIRED PER BOEING MAINTENANCE MANUAL 78-31-07.
